# SDR ASOA201812155022

- Difficulty date: December 15, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67033773
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBOARD LANDING IS GOUGED IN TWO LOCATIONS, INBOARD OF FWD CARGO DOOR.  REO 670-53-31-427 HAS BEEN ACCOMPLISHED.  RETURNED TO SERVICE.
